Propriétés asymptotiques des probabilités de transition des processus de Markov récurrents
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 5 (1969) no. 3, pp. 233-244.
@article{AIHPB_1969__5_3_233_0,
     author = {Duflo, M. and Revuz, D.},
     title = {Propri\'et\'es asymptotiques des probabilit\'es de transition des processus de {Markov} r\'ecurrents},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {233--244},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {3},
     year = {1969},
     zbl = {0183.47003},
     mrnumber = {273680},
     language = {fr},
     url = {http://archive.numdam.org/item/AIHPB_1969__5_3_233_0/}
}
TY  - JOUR
AU  - Duflo, M.
AU  - Revuz, D.
TI  - Propriétés asymptotiques des probabilités de transition des processus de Markov récurrents
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1969
DA  - 1969///
SP  - 233
EP  - 244
VL  - 5
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1969__5_3_233_0/
UR  - https://zbmath.org/?q=an%3A0183.47003
UR  - https://www.ams.org/mathscinet-getitem?mr=273680
LA  - fr
ID  - AIHPB_1969__5_3_233_0
ER  - 
%0 Journal Article
%A Duflo, M.
%A Revuz, D.
%T Propriétés asymptotiques des probabilités de transition des processus de Markov récurrents
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1969
%P 233-244
%V 5
%N 3
%I Gauthier-Villars
%G fr
%F AIHPB_1969__5_3_233_0
Duflo, M.; Revuz, D. Propriétés asymptotiques des probabilités de transition des processus de Markov récurrents. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 5 (1969) no. 3, pp. 233-244. http://archive.numdam.org/item/AIHPB_1969__5_3_233_0/

[1] J. Azema, M. Duflo et D. Revuz, Mesure invariante sur les classes récurrentes des processus de Markov. Z. Wahrscheinlichkeitstheorie, 8, 1967, 157-181. | MR | Zbl

[2] J. Azema, M. Duflo et D. Revuz, Mesure invariante des processus de Markov récurrents. Sém. Cal. Prob. Fac. Sci., Strasbourg, III, 1968, Springer Verlag, Lec. Notes in Math, 88, 24-33. | Numdam | MR | Zbl

[3] D. Blackwell et D. Freedman, The tail σ-field of a Markov chain and a theorem of Orey. Ann. Math. Stat., 35, 1964, 1291-1295. | MR | Zbl

[4] R.M. Blumenthal et R.K. Getoor, Markov processes and Potential Theory. Academic Press, 1968. | MR | Zbl

[5] K.L. Chung, Markov chains with stationary transition prohabilities. Springer Verlag, 1960. | MR | Zbl

[6] J.L. Doob, Asymptotic properties of Markov transition probabilities. Trans. Amer. Math. Soc., 63, 393-438. | MR | Zbl

[7] R.S. Foguel, An Lp theory for a Markov process with subinvariant measure. Proc. Amer. Math. Soc., 1965, 398-406. | MR | Zbl

[8] T.E. Harris, The existence of stationary measures for certain Markov processes. Proc. Third Berkeley Symp. Math. Stat. Probab., vol. II, 1956, 113-124. | MR | Zbl

[9] N.C. Jain, Some limit theorems for a general Markov process. Z. Wahrscheinlichkeitstheorie, 6, 1966, 206-223. | MR | Zbl

[10] B. Jamison et S. Orey, Tail σ-field of Markov processes recurrent in the sense of Harris. Z. Wahrscheinlichkeitstheorie, 8, 1967, 18-40. | MR

[11] J. Neveu, Bases mathématiques du calcul des probabilités. Masson, 1964. | MR | Zbl

[12] S. Orey, Recurrent Markov chains. Pacific J. of Math., 9, 1959, 805-827. | MR | Zbl